# SDR A6WA2020021947186

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 39,624 hours, 37,621 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 162255
- Part serial: NSN
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING T/O SELECTED GEAR UP, GEAR DISAGREE W/ NLG DOOR EICAS      MSG, OCCURED DURING BANK, MANUAL RELEASE USED.  HYP PUMP AUTO-ON-AUTO- AUTO, APPROX 160 KTS, NORMAL LANDING 45,500 LBS.    AIRCRAFT REMOVED FROM SERVICE             R/R PROX SENSOR BRACKET BEHIND STRUT AND  UNDER UPPER TORQUE LINK AND PERFORM FUNTCTIONAL CK OF LANDING GEAR EXT AND RET IAW AMM 32-20-00 CMM 32-20-32 OPS CK GOOD
